Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I was using Dr. Brandts microdermabrasion in a Jar it was great stuff for not being on any perscription meds but now that im on some it makes my face burn really bad and get red and irritated for the rest of the day. I miss using it because it really made my skin super soft and helped clear up some really nasty zits overnight plus I have a premature wrinklely line on my forehead from taking acne perscriptions when I was younger and it helped to reduce that somewhat. Does any one have an idea if I'll ever be able to use this stuff again?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×